# SDR 98UAL900482

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gear
- Condition: Failed
- Location: Nr 2 Oil Pump
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DIVERTED TO ONT WITH NR 2 ENGINE SHUTDOWN DUE TO OIL PRESSURE INDICATION. *S/D* OIL PUMP DRIVE GEAR FAILED CAUSING LOSS OF OIL PRESSURE.  GEAR FAILED FROM A MANUFACTURING DEFECT.  CONSIDERED ISOLATED CASE.
